home › The Candida Forum › Candida Questions › Antifungals that cause yeast overgrowth to become virulent fungal infections › Reply To: Antifungals that cause yeast overgrowth to become virulent fungal infections
Well to answer your question, some people are worse off after taking antifungals. Some people develop auto-immune responses to the antifungals and have to alter their treatment. I am not experienced enough to know what these people should do in these situations and usually tell them to get professional help because something is messed up. There was a few forum members that got completely messed up after taking antifungals and they developed a completely seperate auto-immune disorder and basically freaked out and went down the tubes in their health and never returned.
It was sad to see this happen and I think the main cause of this is they didn’t have a detox plan whatsoever. They were just taking antifungals without liver support (I did this too) and the toxins kept on re-circulating in the body and it just makes you feel awful. But some people have other undiagnosed conditions such as thyroid or liver health problems and they develop panic attacks, emotional problems, anxiety, etc after antifungal use. This is when you should tell yourself that you have a serious health problem and that the self treatment isn’t working.
I never suggest self treatment in general (anymore) and try to get everyone pointed towards professional help because there are a wide variety of complications that can develop. In other words, I feel that everyone needs their own specific plan to treat yeast and for some, this might not involve harsh antifungals but more gentle ones.